Thank you both for your help. I'm still a little nervous talking to a complete stranger. I will try to stay positive. I am not aware of my appointment yet but I know it is coming. It keeps getting pushed back because of other appointments. I want to get better though.
The medications used to control seizures can cause side effects like the ones you describe. I would recommend consulting your Neurologist. Together, you and your Neurologist can weigh the pros and cons of taking Dilantin or possibly another medication.
I'm not sure when it will start but I am eventually going to have to go to therapy for my Anxiety and Depression. I've never gone to therapy before. What is it like? The thought scares me a little. I would appreciate any input.
A tracker for seizures that can track the times of day episodes occur and how bad the episodes are. Also the type of seizure, seizure clusters, hospital visits, before and after symptoms like sleepiness and headache. Plus medications and changes to medication.
Has anyone with or without Depression experienced depression symptoms or thoughts of suicide as a side effect of their antiepileptic medication? This happened to me on Topamax. I was weaned off the drug quickly. my doctor is looking for something else. In the meantime I am having daily seizures.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.